MAUDE Adverse Event Report: CAREFUSION, INC IP PREP SKIN TRAY 20/CS; SKIN PREP TRAY

CAREFUSION, INC IP PREP SKIN TRAY 20/CS; SKIN PREP TRAY
Model Number 4437
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial mdr.A follow up will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that customer found a bug on the packaging.
 
Additional Manufacturer Narrative
One photo was received by our quality team for evaluation.Upon visual inspection of the photo, something can be seen on the paper but due to the quality of the photo it is unclear what it is.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Storage and packaging areas were reviewed and no issues were found.All areas are frequently fumigated according to procedure and there also is an air curtains system to avoid insects from entering the facilities.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that customer found a bug on the packaging.
 
Additional Manufacturer Narrative
One photo was received by our quality team for evaluation.Upon visual inspection of the photo, a meal worm can be seen.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Storage, assembly areas and packaging areas were reviewed and no issues were found.All areas are frequently fumigated according to procedure.The supplier also has very strong pest controls in the production line, in the principal aisle to the facility, internal perimeter and fences showed no signs of such insect.There are twice a month inspections and once a month fumigations.Each batch at the production line goes through a daily clearance for all work surfaces with isopropyl alcohol.Only certified (treated wood) pallet is used for palletizing and shipping.Also there is an air curtains system to avoid insects from entering the facilities.The records of reports on insects in the supplier medical plant were reviewed and there were no reports of insects on the dates related to the manufacture of the reported batch, the fumigation records were reviewed and the fumigations were performed on time.In addition, our suppliers of towels, gauze and sponge were asked to carry out an investigation in their facilities, however they did not find problems that could be related to this problem.We need the physical sample to be able to carry out a better investigation based on the kind of insect found.Therefore, the root cause cannot be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text: see narrative below.
 
Event or Problem Description
It was reported that customer found a bug on the packaging.

Brand Name
IP PREP SKIN TRAY 20/CS
Common Device Name
SKIN PREP TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key11278801
Report Number1423507-2021-00003
Device Sequence Number11690167
Product Code OJU
UDI-Device Identifier10885403175213
UDI-Public(01)10885403175213
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4437
Device Catalogue Number4437
Device Lot Number0004119899
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer04/05/2021
05/17/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date04/08/2021
05/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;